# SDR CALA2014051691047

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 RT MED UPPER HINGE INTERNAL WEB PN 65B09811-38 DAMAGED.  REMOVED DAMAGE. FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5211-01438.  RII INSPECTION ACCOMPLISHED.
